Enter Search Keywords
Home / Health / Medicine Cabinet Must Haves / Cough & Cold Must Haves

(2 Pack) Equate Allergy Relief Diphenhydramine Tablets, 25 mg, 100 Ct

Product Description | Product Details | Variations | Recommended Products | Customer Reviews
This page contains affiliate links which means, at no additional cost to you, I will earn a commission if you click through and make a purchase.

walmart.com

$4.00

Details

amazon.com

?


ebay.com

?


Send e-mail to if price is below

Product Description

When you sinuses feel stuffy, get effective temporary relief with Equate Allergy Relief Tablets, 100-Count. Formulated with a powerful active ingredient comparable to Benadryl, they relieve allergy symptoms such as runny nose, itchy eyes and sneezing. This non-drowsy allergy medicine is beneficial for daytime or nighttime use. It temporarily reduces that stuffed-up feeling so you can breathe clearly once again. Each tab is small in size, making them easy to swallow. Allergies can hit anytime and anywhere. Keep Equate Allergy Relief Tablets, 100-Count with you for fast-acting and effective relief on the go. It's suitable for adults and children ages 6 years and up.
Making the right health decisions can be challenging. With a complete range of products and simple solutions, Equate allows you to take care of your family with confidence.


Equate Allergy Relief Tablet Medicine:
  • Diphenhydramine HCI 25mg - antihistamine
  • Non-drowsy formula
  • Pack contains 100 tablets
  • Relieves sneezing, running nose and itchy throat
  • Get rid of that stuffed-up feeling
  • Comparable to Benadryl Allergy Ultratab active ingredient
  • Easy to swallow
  • Recommended for adults and children ages 6 years and up
  • Fast and effective relief for use at home or on the go

Product Details

SKU 280385193 Brand Equate
Pre Order False Parent Item Id 13920384

Customer Reviews

Rebecca

12/20/2020 4:00:00 PM

Important for people with any allergy.

I have very severe allergies. I have taken 2 every night for 20 years and find it helps keep down ear infections. I have also been aware after eating a food, I look and feel for results. SOY is in every thing! It makes the corners of my mouth and my throat itch terribly. Egg makes my throat close up. Choc. Breaks out my forearms in little bumps, white potato makes my stomach itch, milk and wheat, corn, and sugar give me a terrible stomach ache, gas and constipation. Cantaloupe- diarrhea. Tomatoes and night shades - joint swelling and terrible arthritis. All make me very sleepy and difficult to concentrate and study. Exercise helps.

Natasha

5/5/2021 5:00:00 PM

Equate Benedryl Is ='ually as effect as brand name

No different from the brand name bottle of benedryl... your just paying for the name on the packaging with this one! Alot of products in general don't hold up to real stuff.. but there are many that do as well. I can tell you, I've taken benedryl since I was a teenager and I'm in my 30's now.. It's just as effective. Absolutely no difference at all, except in price and brand name logo on the box!

James

8/30/2021 5:00:00 PM

Just As Good As the Brand Name Product

These work just as well as the name brand product. I take it mainly to prevent leg cramps at night while sleep or while scuba diving, plus I'll take one if I get stung by a bee and it helps to keep the inflamation and itching to a minimum. It also seems to be helping with some kind of strange food reaction I've been having and the problem food has not yet been identified.

Debra

3/22/2021 5:00:00 PM

Allergy Remedy

I bought this because i got allergic to some kind of item it makes my skin itchy so i know it is in my blood so this is the only thing that works to get rid of my itchy skin.

ncsaggal

11/15/2013 4:00:00 PM

Cheaper Than Benadryl...

This product works just as well as Benadryl at a cheaper price; so why pay more? Would definitely recommend to anyone with allergies (or living with someone who has 3 cats & doesn't clean their litterboxes!!!) I take 1 at bedtime & all is well the next morning!

abbyd

7/27/2020 5:00:00 PM

Relief one pill away!

Awesome!!! My dogs recently got diagnosed with allergies and the vet told me to take one of the brand name ones once a day. I did for a couple months and then realized that Equate makes the same pill. I purchased these for a third of the price and my dogs allergies are great. She is not sneezing. I will buy again.

Bethany

7/15/2020 5:00:00 PM

I will buy again

This really works fir allergies and even as a sleep sedative for isonmiacs as myself. I have extream allergies all year round since i was a child so i really rely on these to get me through i will buy more fir delivery as well in the next couple of months. Its a very essential item alongvwith vitamins and things if that bature for me .

PKenny

8/30/2021 5:00:00 PM

Medicine cabinet staple

These are a medicine cabinet staple. They definitely help with allergies and congestion that comes with them. For most people this can also be used as a sleep aid but it does not work for me.

Jeri

1/15/2021 4:00:00 PM

Cost Effective Allergy Relief

The Equate Allergy Relief has the same active ingredients as the name brand. I've been using these tabs for a long time, getting relief at a fraction of the cost .

Gingerkittykitty

9/25/2013 5:00:00 PM

A great product; for sleep and allergies

I love this, it's the exact same thing as Benadryl for a fraction of the cost. I take it sometimes to help me sleep and sometimes for allergies. I always keep some in the medicine cabinet.